# SDR ASAA2020060432774

- Difficulty date: June 3, 2020
- Submitted: June 4, 2020
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 24,043 hours, 7,709 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 141A61508
- Part serial: CAC001782
- Condition: Lack Of Lube
- Location: L1
- Part time: 24,043 hours, 7,709 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS L-1 DOOR DIFFICULT TO OPEN.  GROUNDED - YES.  REMOVED DOOR SLIDE & LINER FROM L-1 DOOR.  LUBED L1 DOOR AS REQUIRED REF AMM 25-66-07 & REF AMM 52-11-31.  DOOR OPERATES NORMAL.
